# SDR C2XA97IA103

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: S5751008001000
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT OUTBOARD FLAP UPPER SURFACE WAS FOUND TO BE DELAMINATED.  MAINTENANCE REMOVED AND REPLACED THE FLAP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
